MathSciNet Relay Station
MathSciNet bibliographic data
MR630674 34A20 (14K25 58A15 58F07 81C05)
Jimbo, Michio; Miwa, Tetsuji; Ueno, Kimio Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. I. General theory and $\tau $-function. Phys. D 2 (1981), no. 2, 306–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement